My situation was very serious but still stable but unfortunately I made a mistake, to try Vitamin d3 (Dibase Cholecalciferol 50.000Ui) a single dose and I got seriously worse. Since I had a total loss of muscle-bones, I decided to try the vitamin in question. Within half an hour of taking it I had a worsening of all neurological, physical and sexual symptoms. After 4 days I wake up one morning with new symptoms I list:
Total anesthesia to the body
Tingling of the limbs
Very dry skin
Pale, dehydrated skin
Very dry hair
Darker penis skin
Light / soft bones
Hypermobility of the joints (Look Video)
Light bones that shock
Total loss of muscle mass
Strong stomach weight
I feel like I’m dying, like I’ve lost the electrolytes and my stomach has “broken off”. I know it sounds absurd but that damned Vitamin D3 must have given me an Estrogenic version of PFS, I can feel it, I have something at the ER receptor. Otherwise my new symptoms are not explained. Cholecalciferol is transformed into Calcitriol the active form of Vitamin D3 and this appears to be an Aromatase inhibitor and a subregulator of the ER receptor.
The same thing happened with a Saw Palmetto PFS guy using Aromatis:
The symptoms he describes are practically the same and he even committed suicide.
The same happened to another boy Konflict with Vitamin E.
So I am not surprised if the same thing happened to me with Vitamin D3.
And the problems of connective tissue-collagen is due only to estrogen.
I don’t think it’s an increase in free Testosterone to cause me this.
Since the E2 exams are fine, I think about the ER receptor.
I really don’t know what to do, I thought to try Eutirox.
A dose that dose of Vitamin D3 was fatal.
I believe they are in the same direction as douglasmich.